MAUDE Adverse Event Report: RESPIRONICS INC REMSTAR PROCFLEX+W/HTHUMSYSONE,60SRS,AUS; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS INC REMSTAR PROCFLEX+W/HTHUMSYSONE,60SRS,AUS; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number AU461TS
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Solid Tumour (4552)
Date of Event 10/21/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information alleging an issue related to a continuous positive airway pressure (cpap) device's sound abatement foam became degraded and caused the patient to develop tumor on the lung.The medical intervention that the patient received in response to the event is currently unknown.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res 88058.

Brand Name
REMSTAR PROCFLEX+W/HTHUMSYSONE,60SRS,AUS
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS INC
1001 murry ridge lane
murrysville PA 15568
MDR Report Key12711289
Report Number2518422-2021-05834
Device Sequence Number11937815
Product Code BZD
UDI-Device Identifier00606959005457
UDI-Public00606959005457
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K113068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 10/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberAU461TS
Device Catalogue NumberAU461TS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2021
Initial Report FDA Received Date10/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR